| Catalog Number |
SR-200-NPS |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Muscle Weakness/Atrophy (1967); Ischemia Stroke (4418)
| Date of Event |
11/12/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was also reported that a dissection occurred with an original equipment manufacture (oem) device that was addressed with a stent during the procedure.This information has been shared with the manufacturer.The product associated with this complaint was not returned to the manufacturer for analysis.A review of the manufacturing records for this device was completed and no issues were identified that could have led to the adverse event reported.At this time, it is unknown if the reported event is due to off label usage, patient resistance/ non-compliance to medication or a silk road medical device, hence will be reported out of an abundance of caution.Complaints will continue to be reviewed and monitored for trends.All reasonably available information has been provided by the company at the time of submission of this report.The fields that are blank are not an omission and indicate that the information is either not applicable or currently unavailable.If additional information is received, a supplemental report will be filed.
Event or Problem Description
It was reported that after a left transcarotid artery revascularization (tcar) procedure, the patient failed the neurological check and was unable to squeeze their right hand.Imaging revealed multiple new white lesions in the left hemisphere.The patient's symptoms have not been resolved.The enroute neuroprotection system (nps) instructions for use (ifu) states that the nps is contraindicated in patients with severe disease of the ipsilateral common carotid artery as potential emboli could be dislodged during initial access and positioning of a guidewire.At this time, it is unknown if the reported event is due to off label usage, patient resistance/ non-compliance to medication or a silk road medical device, hence will be reported out of an abundance of caution.